Alert archive / Indiana / Flash Flood Warnings in 2005
Flash Flood Warning 24, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Nov 15, 2005, 1:34 AM CST for Henderson County, Union County, Kentucky; 4 counties in Indiana; 4 counties in Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2005, 1:34 AM CST (07:34 UTC)
- Expired
- Nov 15, 2005, 4:30 AM CST
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
Counties Gallatin County, IL, Hardin County, IL, Pope County, IL, Saline County, IL, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Henderson County, KY, Union County, KY
The radar
The Evansville,IN radar (KVWX), 48 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 2:34 AM CST | FLOOD | Henderson, KY | LAW ENFORCEMENT EVACUATING ASSISTED LIVING FACILITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.6 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KPAH 150734
FFWPAH
ILC059-069-151-165-INC129-147-163-173-KYC101-225-151030-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
134 AM CST TUE NOV 15 2005
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GALLATIN COUNTY IN SOUTHERN ILLINOIS.
HARDIN COUNTY IN SOUTHERN ILLINOIS.
HENDERSON COUNTY IN NORTHWEST KENTUCKY.
POPE COUNTY IN SOUTHERN ILLINOIS.
POSEY COUNTY IN SOUTHWEST INDIANA.
SALINE COUNTY IN SOUTHERN ILLINOIS.
SPENCER COUNTY IN SOUTHWEST INDIANA.
UNION COUNTY IN NORTHWEST KENTUCKY.
VANDERBURGH COUNTY IN SOUTHWEST INDIANA.
WARRICK COUNTY IN SOUTHWEST INDIANA.
* UNTIL 430 AM CST.
* AT 130 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED 2 TO 5 INCHES OF RAIN HAS FALLEN. FLOODING
HAS BEEN REPORTED IN HENDERSON...AND UNION COUNTIES IN WESTERN
KENTUCKY...AND WARRICK COUNTY IN SOUTHWEST INDIANA.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
THIS WARNING WILL BE AN EXTENSION OF THE PREVIOUS FLASH FLOOD
WARNING FOR HENDERSON AND UNION COUNTIES IN WESTERN KENTUCKY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3790 8704 3779 8709 3794 8738 3793 8739
3789 8731 3782 8733 3778 8728 3767 8743
3765 8774 3747 8794 3757 8812 3738 8865
3779 8867 3781 8862 3791 8838 3790 8803
3805 8803 3811 8790 3815 8688 3797 8688
$$1 follow-up statement
000
WGUS73 KPAH 150925
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
325 AM CST TUE NOV 15 2005
ILC059-069-151-165-INC129-147-163-173-KYC101-225-151030-
POPE IL-HARDIN IL-SALINE IL-GALLATIN IL-VANDERBURGH IN-WARRICK IN-
SPENCER IN-POSEY IN-HENDERSON KY-UNION KY-
325 AM CST TUE NOV 15 2005
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CST FOR
UNION...HENDERSON...POSEY...SPENCER...WARRICK...VANDERBURGH...
GALLATIN...SALINE...HARDIN AND POPE COUNTIES...
AT 320 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNING
AREA. DOPPLER RADAR ESTIMATED 4 TO 7 INCHES OF RAIN HAS FALLEN IN
AN AXIS FROM NEAR ELIZABETHTOWN ILLINOIS...ACROSS THE MORGANFIELD
AND HENDERSON KENTUCKY AREAS...INTO SOUTHWEST INDIANA ACROSS SOUTHERN
SECTIONS OF WARRICK AND VANDERBURGH COUNTIES.
SIGNIFICANT FLOODING HAS BEEN REPORTED ACROSS HENDERSON. EVACUATIONS
HAVE ALREADY TAKEN PLACE...AND NUMEROUS ROADS ARE REPORTED TO BE
FLOODED.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
LAT...LON 3790 8704 3780 8708 3795 8737 3793 8739
3789 8731 3782 8733 3778 8728 3774 8738
3767 8743 3766 8773 3748 8794 3757 8812
3739 8864 3780 8866 3791 8838 3790 8803
3805 8802 3811 8790 3815 8688 3798 8687
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Nov 14, 3:18 PM CST, 10 hours 16 minutes earlier.
Area forecast discussion, Nov 14, 3:18 PM CST, 10 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 318 PM CST MON NOV 14 2005 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... MAIN CONCERNS ARE SEVERE WEATHER AND HEAVY RAIN POTENTIAL TONIGHT AND TUESDAY. A WARM FRONT IS CURRENTLY JUST SOUTH OF THE AREA EXTENDING FROM NEAR DYERSBURG TENNESSEE TO NEAR LITTLE ROCK. AN AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO STREAM NORTHEAST ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS IN AN AREA OF STRONG LOW LEVEL EQUIVALENT POTENTIAL TEMPERATURE CONVERGENCE. THIS AREA WILL LIKELY SPREAD EASTWARD ACROSS SOUTHERN ILLINOIS THIS EVENING...AS THE SURFACE WARM FRONT LIFTS NORTHWARD TO NEAR THE OHIO RIVER. LATE THIS EVENING THE 12Z GFS CRANKS OUT A BUNCH OF QPF ALONG THE FRONT...BUT IT IS OBVIOUSLY CONTAMINATED BY INTENSE GRID SCALE FEEDBACK. WE LIKE HPC/S IDEA OF SOMETHING SIMILAR TO THE GFS SOLUTION...ONLY A BIT FURTHER SOUTH AND LESS THAN HALF THE 3 INCH QPF IN THE GFS. MAIN ISSUE FOR SEVERE WEATHER TONIGHT IS ONLY MEAGER INSTABILITY AVAILABLE TO WORK WITH...WITH LOTS OF CONVECTION COMPETING FOR IT. WIND FIELDS WOULD SUPPORT SUPERCELLS...ESPECIALLY ALONG AND SOUTH OF THE WARM FRONT. GIVEN SOME WEAKNESS IN THE MID LEVEL FLOW...DAMAGING WINDS WOULD BE THE PRIMARY THREAT FOR TONIGHT...BUT A TORNADO OR TWO COULD BE POSSIBLE IN THE VICINITY OF THE WARM FRONT. THE BAND OF QPF SHOULD LIFT NORTH AND EAST LATE TONIGHT AND TUESDAY MORNING...BUT THERE IS LITTLE CONFIDENCE IN ANY CLEARING AHEAD OF THE COLD FRONT TUESDAY AFTERNOON. THAT WILL BE A LIMITING FACTOR FOR SEVERE WEATHER TUESDAY AFTERNOON. HOWEVER...WITH STRONG FORCING AND TREMENDOUS WIND FIELDS...A HIGH END SEVERE WEATHER EVENT COULD BE POSSIBLE TOMORROW AFTERNOON. DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE THROUGHOUT THE REGION AS THE FRONTAL CONVECTION PUSHES EASTWARD. THE TORNADO THREAT WILL BE MAXIMIZED WITH ANY STORMS THAT CAN GET GOING AHEAD OF THE FRONT. WILL HAVE CATEGORICAL POPS TONIGHT WITH HEAVY RAINFALL MENTIONED...AND CATEGORICAL POPS WITH SEVERE STORMS AND HEAVY RAINFALL MENTIONED FOR TUESDAY. THE 12Z MODELS ARE TRENDING A BIT SLOWER WITH THE FRONT...SO IT LOOKS LIKE IT WILL BEGIN IN THE WEST JUST AFTER 18Z AND WILL END IN THE EAST 00-03Z TUESDAY EVENING. THERE SHOULD BE RAPID CLEARING BEHIND THE FRONTAL PRECIPITATION TUESDAY NIGHT IN THE WEST...AS MUCH COOLER AND DRIER AIR MOVES IN. FOR BREVITY WILL NOT TALK TOO MUCH ABOUT THE POST FRONTAL FORECAST...OTHER THAN TO SAY THAT IT WILL BE MUCH COOLER...WITH HIGHS ONLY THE 40S WEDNESDAY AND LOWS WELL INTO THE 20S ON WEDNESDAY NIGHT. TEMPERATURES WILL BE RISING THROUGH THE CWA TONIGHT...SO BASICALLY WENT NEAR THE RUC 00Z TEMPERATURE FOR LOWS. FAVORED THE MAV GUIDANCE FOR HIGHS TOMORROW WITH LITTLE INSOLATION EXPECTED. THE MET LOOKED LIKE A GOOD COMPROMISE FOR TUESDAY NIGHT...AND THE MAV MOS LOOKS GOOD FOR WEDNESDAY AND WEDNESDAY NIGHT. && .LONG TERM /THURSDAY THROUGH MONDAY/... FROM THURSDAY ON...WILL BE LOOKING AT A GENERALLY DRY FORECAST WITH H50 N TO NW FLOW. SURFACE HIGH PRESSURE OVER THE LOWER MISSOURI VALLEY WILL DOMINATE THE REGION LATE WEEK WITH TEMPERATURES ON THE CHILLY SIDE...SOME 5 TO 10 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. EXPECT WIDESPREAD FREEZING TEMPS THURSDAY AND FRIDAY MORNINGS. AS THE HIGH EXPANDS SOUTH AND EAST THROUGH EARLY SATURDAY IT WILL WEAKEN AND ALLOW A COLD FRONT TO APPROACH TOWARDS THE WEEKEND. LATEST MODELS SWING TWO UPPER LEVEL SHORT WAVES THROUGH THE REGION...THE FIRST ON FRIDAY AND THE SECOND ON SUNDAY. THE ONE ON FRIDAY WILL PASS BY DRY WITH MOISTURE REMAINING WELL NORTH OF THE FORECAST AREA AND THE GULF SHUT OFF. THE SECOND ONE WILL BRING AN INCREASE IN CLOUDS. PREVIOUS SHIFTS HAD POPS IN FOR SATURDAY AND SATURDAY NIGHT BUT HAVE PULLED THEM FOR NOW GIVEN DRY ENVIRONMENT AND UNCERTAINTY IN TIMING. BOTH SYSTEMS WILL HELP REINFORCE THE AT TO BELOW NORMAL TEMPS. STUCK CLOSE TO MEX NUMBERS FOR HIGHS AND WENT A FEW DEGREES COOLER ON THE LOWS. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Nov 14, 4:48 PM CST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 448 PM CST MON NOV 14 2005 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-152300- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG... SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN... CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG... POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN... CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND... BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON... MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON... OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN... DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON... NEW MADRID 448 PM CST MON NOV 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS TONIGHT...MAINLY AFTER MIDNIGHT. A WARM FRONT WILL LIFT NORTHWARD USHERING IN MUCH WARMER AND MORE MOIST AIR TO THE REGION TONIGHT. IT WILL PROVIDE A FOCUS FOR THUNDERSTORMS LIKELY NEAR THE OHIO RIVER AROUND MIDNIGHT. INSTABILITY WILL BE RATHER MEAGER...BUT WIND FIELDS WILL BE STRONG ENOUGH TO SUPPORT A FEW SEVERE STORMS WITH THE POTENTIAL FOR DAMAGING WINDS. A FEW TORNADOES WILL ALSO BE POSSIBLE ALONG AND SOUTH OF THE WARM FRONT. THERE WILL ALSO BE SOME POTENTIAL FOR HEAVY RAINFALL THROUGHOUT THE AREA OVERNIGHT TONIGHT. THE AREA OF GREATEST CONCERN FOR HEAVY RAINFALL WILL BE ALONG THE OHIO RIVER...WHERE UP TO 2 INCHES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A MODERATE RISK OF SEVERE WEATHER THROUGHOUT THE REGION TUESDAY AFTERNOON...AS A STRONG COLD FRONT MOVES RAPIDLY EASTWARD. A WARM FRONT IS FORECAST TO LIFT NORTH OF THE AREA TUESDAY MORNING...ALLOWING A WARM AND MOIST AIRMASS TO SPREAD NORTHWARD ACROSS THE ENTIRE REGION AHEAD OF THE FRONT. AS THE FRONT ENTERS SOUTHEAST MISSOURI JUST AFTER NOON...THUNDERSTORMS ARE EXPECTED TO DEVELOP AND QUICKLY BECOME SEVERE. THE STORMS WILL MOVE RAPIDLY TO THE EAST NORTHEAST...AND ARE EXPECTED TO CLEAR THE ENTIRE AREA BY 6 OR 7 PM. ONE LIMITING FACTOR FOR SEVERE WEATHER TUESDAY WILL BE THE AMOUNT OF INSTABILITY AVAILABLE AHEAD OF THE FRONT. PLENTIFUL CLOUD COVER AND RECENT RAINFALL MAY PREVENT ANY SIGNIFICANT HEATING AND THEREFORE LIMIT THE AMOUNT OF INSTABILITY AVAILABLE TO THE STORMS. CONFIDENCE IN A SUFFICIENT AMOUNT OF INSTABILITY FOR SEVERE WEATHER IS GREATEST IN THE SOUTHERN PORTIONS OF THE AREA...BUT WIND FIELDS IN THE NORTH MAY BE STRONG ENOUGH TO OVERCOME THE RELATIVE LACK OF INSTABILITY. IT IS UNCERTAIN WHETHER OR NOT THE STORMS WILL REMAIN ISOLATED OR FORM INTO A LINE AS THEY MOVE EAST ACROSS THE AREA. THERE WILL BE A THREAT FOR SIGNIFICANT TORNADOES WITH ANY ISOLATED SUPERCELL STORMS. DAMAGING WINDS AND TO A LESSER EXTENT LARGE HAIL WILL ALSO BE POSSIBLE WITH ANY ISOLATED STORMS. DAMAGING WINDS WILL BECOME THE MAIN THREAT WITH THE STORMS IF THEY FORM A LINE...BUT A FEW TORNADOES WILL STILL BE POSSIBLE. BRIEF TORRENTIAL RAINFALL IS ALSO EXPECTED WITH THE STORMS...WHICH COULD CAUSE SOME RUNOFF PROBLEMS...ESPECIALLY GIVEN THE NEAR SATURATED GROUND CONDITIONS LIKELY TO EXIST AFTER THE HEAVY PRECIPITATION TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY ACROSS THE REGION TONIGHT...AND WILL LIKELY BE REQUIRED TUESDAY AFTERNOON. DRS
In the hours before
Local storm report, Nov 14, 9:46 PM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
946 PM CST MON NOV 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HAIL VILLA RIDGE 37.16N 89.19W
11/14/2005 0.25 INCH PULASKI IL EMERGENCY MNGR
&&
SMITTYLocal storm report, Nov 14, 9:47 PM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
947 PM CST MON NOV 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HAIL MOUNDS 37.11N 89.20W
11/14/2005 0.25 INCH PULASKI IL EMERGENCY MNGR
&&
SMITTYLocal storm report, Nov 14, 10:20 PM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1020 PM CST MON NOV 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLOOD MORGANFIELD 37.68N 87.91W
11/14/2005 UNION KY LAW ENFORCEMENT
STATE POLICE BLOCKING ROADS DUE TO FLOODING THROUGHOUT
COMMUNITY.
&&
SMITTYLocal storm report, Nov 15, 12:19 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1219 AM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLASH FLOOD HENDERSON 37.84N 87.58W
11/15/2005 HENDERSON KY LAW ENFORCEMENT
REPORTS OF SEVERAL INDIVIDUALS STRANDED IN VEHICLES. ONE
HOUSE FLOODED AND BEING EVACUATED.
&&
SMITTYLocal storm report, Nov 15, 12:21 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1221 AM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLASH FLOOD MORGANFIELD 37.68N 87.91W
11/15/2005 UNION KY LAW ENFORCEMENT
SEVERAL ROADS CLOSED BY 18 INCHES OF WATER. HALF OF ROADS
IN THE COMMUNITY OF STURGIS AREA CLOSED DUE TO STANDING
WATER. HIGHWAY 60 IS FLOODING IN SPOTS.
&&
SMITTYLocal storm report, Nov 15, 12:41 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1241 AM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HEAVY RAIN CAPE GIRARDEAU 37.31N 89.55W
11/15/2005 0.00 INCH CAPE GIRARDEAU MO EMERGENCY MNGR
FEW STREETS FLOODED IN CAPE GIRARDEAU AND LOW WATER
BRIDGES FLOODED IN THE COMMUNITY OF JACKSON.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 11:26 PM CST | Severe Thunderstorm Warning | PAH | Union | 49 min |
| Nov 15, 12:15 AM CST | Flash Flood Warning | PAH | Henderson, Union | 3 hr |
| Nov 15, 4:26 AM CST | Flash Flood Warning | PAH | Henderson, Union | 3 hr |
| Nov 15, 7:09 AM CST | Flash Flood Warning | PAH | Henderson, Union | 3 hr |
| Nov 15, 12:58 PM CST | Tornado Warning | PAH | Ballard, Carlisle | 32 min |
| Nov 15, 1:11 PM CST | Tornado Warning | PAH | Fulton, Hickman | 34 min |
| Nov 15, 1:26 PM CST | Tornado Warning | PAH | McCracken | 34 min |
| Nov 15, 1:32 PM CST | Tornado Warning | PAH | Graves | 28 min |
| Nov 15, 1:50 PM CST | Tornado Warning | PAH | Livingston | 25 min |
| Nov 15, 1:56 PM CST | Tornado Warning | PAH | Calloway, Marshall | 34 min |
| Nov 15, 2:02 PM CST | Tornado Warning | PAH | Graves | 14 min |
| Nov 15, 2:03 PM CST | Flash Flood Warning | PAH | Marshall | 87 min |
| Nov 15, 2:05 PM CST | Tornado Warning | PAH | Crittenden | 25 min |
| Nov 15, 2:25 PM CST | Tornado Warning | PAH | Lyon, Marshall | 35 min |
| Nov 15, 2:28 PM CST | Tornado Warning | PAH | Union | 37 min |
| Nov 15, 2:49 PM CST | Tornado Warning | PAH | Caldwell | 26 min |
| Nov 15, 2:49 PM CST | Tornado Warning | PAH | Henderson | 56 min |
| Nov 15, 2:57 PM CST | Tornado Warning | PAH | Carlisle, Hickman | 48 min |
| Nov 15, 3:01 PM CST | Tornado Warning | PAH | Calloway | 17 min |
| Nov 15, 3:08 PM CST | Tornado Warning | PAH | Ballard | 37 min |
| Nov 15, 3:12 PM CST | Tornado Warning | PAH | Caldwell, Christian, Hopkins | 33 min |
| Nov 15, 3:30 PM CST | Tornado Warning | PAH | Trigg | 30 min |
| Nov 15, 3:42 PM CST | Tornado Warning | PAH | Hopkins, McLean | 18 min |
| Nov 15, 3:55 PM CST | Tornado Warning | PAH | McLean | 23 min |
| Nov 15, 4:06 PM CST | Tornado Warning | PAH | Daviess | 39 min |
| Nov 15, 4:10 PM CST | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Union | 50 min |
| Nov 15, 4:20 PM CST | Flash Flood Warning | PAH | Henderson | 85 min |
| Nov 15, 4:34 PM CST | Severe Thunderstorm Warning | PAH | Henderson | 41 min |
| Nov 15, 4:43 PM CST | Tornado Warning | PAH | Henderson | 32 min |
| Nov 15, 4:49 PM CST | Tornado Warning | PAH | Todd | 29 min |
| Nov 15, 5:14 PM CST | Severe Thunderstorm Warning | PAH | Henderson | 31 min |
| Nov 15, 8:23 AM CST | Tornado Warning | PAH | Posey | 52 min |
| Nov 15, 8:57 AM CST | Tornado Warning | PAH | Gibson, Vanderburgh | 48 min |
| Nov 15, 9:28 AM CST | Tornado Warning | PAH | Pike, Warrick | 47 min |
| Nov 15, 1:40 PM CST | Tornado Warning | PAH | Gibson, Posey | 65 min |
| Nov 15, 1:41 PM CST | Flash Flood Warning | PAH | Gibson | 94 min |
| Nov 15, 2:10 PM CST | Tornado Warning | PAH | Pike | 35 min |
| Nov 15, 4:27 PM CST | Severe Thunderstorm Warning | PAH | Gibson | 48 min |
| Nov 15, 4:57 PM CST | Tornado Warning | PAH | Warrick | 48 min |
| Nov 15, 5:20 PM CST | Severe Thunderstorm Warning | PAH | Spencer | 25 min |
| Nov 14, 9:31 PM CST | Severe Thunderstorm Warning | PAH | Alexander | 33 min |
| Nov 14, 9:41 PM CST | Severe Thunderstorm Warning | PAH | Pulaski | 38 min |
| Nov 14, 11:16 PM CST | Severe Thunderstorm Warning | PAH | Hardin | 21 min |
| Nov 15, 1:25 AM CST | Flash Flood Warning | PAH | Johnson, Union, Williamson | 3 hr |
| Nov 15, 4:21 AM CST | Flash Flood Warning | PAH | Jackson, Johnson, Union, Williamson | 3 hr |
| Nov 15, 6:55 AM CST | Flash Flood Warning | PAH | Franklin, Hamilton, White | 3 hr |
| Nov 15, 7:02 AM CST | Flash Flood Warning | PAH | Jackson, Johnson, Union, Williamson | 3 hr |
| Nov 15, 11:34 AM CST | Severe Thunderstorm Warning | PAH | Alexander, Union | 41 min |
| Nov 15, 11:54 AM CST | Flash Flood Warning | PAH | Jackson, Union, Williamson | 2 hr |
| Nov 15, 12:26 PM CST | Flash Flood Warning | PAH | Franklin | 94 min |
| Nov 15, 12:30 PM CST | Flash Flood Warning | PAH | Hamilton, Saline | 2 hr |
| Nov 15, 12:35 PM CST | Tornado Warning | PAH | Williamson | 40 min |
| Nov 15, 12:44 PM CST | Tornado Warning | PAH | Franklin, Hamilton, Saline | 46 min |
| Nov 15, 1:07 PM CST | Tornado Warning | PAH | Edwards, Wabash, Wayne, White | 53 min |
| Nov 15, 1:26 PM CST | Tornado Warning | PAH | Hamilton | 21 min |
| Nov 15, 1:55 PM CST | Tornado Warning | PAH | Wabash | 35 min |
| Nov 15, 2:32 PM CST | Flash Flood Warning | PAH | Jackson, Union, Williamson | 88 min |
| Nov 15, 2:33 PM CST | Severe Thunderstorm Warning | PAH | Johnson, Union, Williamson | 42 min |
| Nov 15, 2:38 PM CST | Tornado Warning | PAH | Johnson, Union, Williamson | 52 min |
| Nov 15, 2:49 PM CST | Tornado Warning | PAH | Franklin, Hamilton, Jefferson | 26 min |
| Nov 15, 3:24 PM CST | Tornado Warning | PAH | Hamilton | 36 min |
| Nov 15, 3:25 PM CST | Severe Thunderstorm Warning | PAH | Johnson, Pope, Saline | 50 min |
| Nov 15, 3:36 PM CST | Flash Flood Warning | PAH | Gallatin, Saline, White | 84 min |
| Nov 15, 3:36 PM CST | Tornado Warning | PAH | Saline | 24 min |
| Nov 15, 3:42 PM CST | Tornado Warning | PAH | Gallatin | 48 min |
| Nov 15, 3:49 PM CST | Tornado Warning | PAH | Edwards, Wabash | 26 min |
| Nov 15, 3:56 PM CST | Severe Thunderstorm Warning | PAH | White | 49 min |
Nearby
Flash Flood Warnings in Indiana, 2005Flash Flood Warnings in Illinois, 2005Flash Flood Warnings in Kentucky, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.